Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

Vanishing theorems for quaternionic Kähler manifolds

U. Semmelmann / G. Weingart

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2002, Issue 544, Pages 111–132, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2002.019, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Andrei Moroianu and Uwe Semmelmann
Annals of Global Analysis and Geometry, 2005, Volume 28, Number 4, Page 319
[2]
Uwe Semmelmann
Journal of Geometry and Physics, 2006, Volume 56, Number 9, Page 1752
[3]
Uwe Semmelmann and Gregor Weingart
Journal of Geometric Analysis, 2004, Volume 14, Number 1, Page 151
[4]
Paul Gauduchon, Andrei Moroianu, and Uwe Semmelmann
Inventiones mathematicae, 2011, Volume 184, Number 2, Page 389
[5]
Liana David
Annali di Matematica Pura ed Applicata, 2012, Volume 191, Number 3, Page 595

Comments (0)

Please log in or register to comment.